Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anybody???

Anonymous
Posted by Anonymous
  • 2 Replies
Any one else on birth control/depo an felt light headed after your menstruation come on? I'm 4/5 wks pp...it been trying to come on an its real light..
Posted by Anonymous on Jul. 14, 2017 at 2:41 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
MixedCooke
by Ruby Member on Jul. 14, 2017 at 7:43 PM
No but my sister needed prescription strength Vitamin D
Chilebean2010
by Silver Member on Jul. 14, 2017 at 7:46 PM
Nope. I was on it for 2 yrs in late 90s. Then again from 2010-2016 and never had any issues. Didnt gain weight as they say it possible as well.
Call doc and ask about it.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)